# SDR USAA2014072100010

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 40,437 hours, 23,484 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Stator
- Part number: 2123M63P02
- Part serial: GJB17698
- Condition: Inoperative
- Location: Nr 1 Fadec
- Part time: 1,164 hours, 538 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED FOR A ECAM ENG NR 1 FADEC ALTERNATOR MSG.  PERFORMED TEST FOR LOSS OF POWER IAW TSM 77-10-00-810-839-A.  REPLACED ALTERNATOR STARTER IAW AMM 73-21-300-000-001 & 400-001.
